# SDR QXEA2013080801211

- Difficulty date: August 8, 2013
- Submitted: August 12, 2013
- Operation: Air carrier
- Aircraft: N432QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4166
- Aircraft time: 14,969 hours, 16,017 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Unit
- Part number: 3985001009
- Part serial: 00481
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 10,739 hours, 11,694 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF AT 25 KNOTS FOR TAKEOFF WARNING HORN SOUNDING.    REPLACED FCECU, AND PERFORMED WIRING CHECKS.   FUNCTION TEST F/O TAKEOFF WARNING SYS, CHECKED GOOD IAW TASK 31-52-00-720-801.  RETURNED TO SERVIVCE.
